Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 190614, 20 pages
http://dx.doi.org/10.1155/2014/190614
Research Article

On the Structure of Cooperative and Competitive Solutions for a Generalized Assignment Game

1Instituto de Matemática Aplicada San Luis (UNSL-CONICET), Ejército de los Andes 950, 5700 San Luis, Argentina
2Departament d'Economia i d'Història Econòmica, Universitat Autònoma de Barcelona and Barcelona GSE, Edifici B, Bellaterra, 08193 Barcelona, Spain

Received 5 December 2013; Revised 14 February 2014; Accepted 15 February 2014; Published 30 April 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 R. Pablo Arribillaga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Gale and L. S. Shapley, “College admissions and the stability of marriage,” The American Mathematical Monthly, vol. 69, no. 1, pp. 9–15, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. S. Shapley and M. Shubik, “The assignment game I: the core,” International Journal of Game Theory, vol. 1, no. 1, pp. 111–130, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. M. Sotomayor, “The multiple partners game,” in Equilibrium and Dynamics, M. Majumdar, Ed., MacMillan, New York, NY, USA, 1992. View at Google Scholar
  4. M. Sotomayor, “The lattice structure of the set of stable outcomes of the multiple partners assignment game,” International Journal of Game Theory, vol. 28, no. 4, pp. 567–583, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. Sotomayor, “A labor market with heterogeneous firms and workers,” International Journal of Game Theory, vol. 31, no. 2, pp. 269–283, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. Sotomayor, “Connecting the cooperative and competitive structures of the multiple-partners assignment game,” Journal of Economic Theory, vol. 134, no. 1, pp. 155–174, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. Sotomayor, Correlating New Cooperative and Competitive Concepts in the Time-Sharing Assignment Game, Mimeo, New York, NY, USA, 2009.
  8. M. Sotomayor, Correlating the Competitive and Cooperative Structures of the Time-Sharing Assignment Game under Rigid Agreements, Mimeo, New York, NY, USA, 2011.
  9. E. Camiña, “A generalized assignment game,” Mathematical Social Sciences, vol. 52, no. 2, pp. 152–161, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. P. Milgrom, “Assignment messages and exchanges,” American Economic Journal, vol. 1, no. 2, pp. 95–113, 2009. View at Publisher · View at Google Scholar
  11. A. Fagebaume, D. Gale, and M. Sotomayor, “A note on the multiple partners assignment game,” Journal of Mathematical Economics, vol. 46, no. 4, pp. 388–392, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. D. Jaume, J. Massó, and A. Neme, “The multiple-partners assignment game with heterogeneous sales and multi-unit demands: competitive equilibria,” Mathematical Methods of Operations Research, vol. 76, no. 2, pp. 161–187, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Massó and A. Neme, On Cooperative Solutions of a Generalized Assignment Game: Limit Theorems to the Set of Competitive Equilibria, Mimeo, New York, NY, USA, 2013.
  14. A. E. Roth and M. A. O. Sotomayor, Two-Sided Matching: A Study in Game-Theoretic Modelling and Analysis, vol. 18 of Econometric Society Monographs, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  15. D. Knuth, Stable Marriages and Its Relation to Other Combinatorial Problems, vol. 10 of CRM Proceedings and Lecture Notes, American Mathematical Society, Providence, RI, USA, 1991.